# SDR ASAA2023030442183

- Difficulty date: March 4, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 28,347 hours, 8,958 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Intermittent
- Location: Aft Cabin Ceilin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGNS LOCATED AT THE AFT LOWERED CEILING AND ABOVE THE AFT AFT ENTRY AND AFT SERVICE DOOR WITH EMERGENCY EXIT LIGHT SWITCH IN ARMED POSITION, CYCLE AND OFF. GROUNDED - YES. REPLACED EMERGENCY LIGHT BATTERY ON PACK M1673, OPS CHECK GOOD. REF B737-900 AMM 33-51-06.
